G-Fuzzy Cone Metric Spaces about Fixed Point Theorems
Articles > Article · 2021
Authors: Ayşegül ÇAKSU GÜLER
Journal of Hyperstructures, Refereed Journals of Other Institutions, International, MathSciNet, 2021, vol 10, pp 63-72
Summary
<p> The aim of this paper is to introduce and study the concept of generalized fuzzy cone metric space and to obtain the topology by using G-fuzzy cone metric. Moreover, the existence of common fixed point theorem for contractive map and occasionally weakly compatible map and is investigated in generalized fuzzy cone metric space<br></p>